A homotopy theoretic characterization of the translation in E n
Compositio Mathematica, Tome 24 (1972) no. 1, p. 55-61
@article{CM_1972__24_1_55_0,
     author = {Husch, L. S.},
     title = {A homotopy theoretic characterization of the translation in $E^n$},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {24},
     number = {1},
     year = {1972},
     pages = {55-61},
     zbl = {0233.57005},
     mrnumber = {339248},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__24_1_55_0}
}
Husch, L. S. A homotopy theoretic characterization of the translation in $E^n$. Compositio Mathematica, Tome 24 (1972) no. 1, pp. 55-61. http://www.numdam.org/item/CM_1972__24_1_55_0/

E.M. Brown. [1] Unknotting in M2×I. Trans. Amer. Math. Soc. 123 (1966), 480-505. | MR 198482 | Zbl 0151.32903

M. Brown [2] Locally flat imbeddings of topological manifolds. Ann. of Math. (2) 75 (1962), 331-341. | MR 133812 | Zbl 0201.56202

M. Brown And H. Gluck [3] Stable structures on manifolds: I-III. Ann. of Math. (2) 79 (1964), 1-58. | MR 158383 | Zbl 0122.17903

M.L. Curtis And K.W. Kwun [4] Infinite sums of manifolds. Topology 3 (1965), 31-42. | MR 176457 | Zbl 0137.17701

J. Dancis [5] Topological analogues of combinatorial techniques. Conference on the Topology of Manifolds, Prindle, Weber & Schmidt, Inc., Boston, Mass., (1968), 31-46. | MR 234469 | Zbl 0181.51601

D.B.A. Epstein [6] Ends. Topology of 3-manifolds, Prentice-Hall, Inc., Englewood Cliffs, N. J., (1962), 110-117. | MR 158380

T. Homma And S. Kinoshita [7] On a topological characterization of the dilatation in E3. Osaka Math. J. 6 (1954), 135-144. | MR 63671 | Zbl 0055.42202

W.C. Hsiang And J.L. Shaneson [8] Fake tori, the annulus conjecture, and the conjectures of Kirby. Proc. National Acad. Sci. U.S.A. 62 (1969), 687-691. | MR 270378 | Zbl 0174.26404

L.S. Husch AND T.M. Price [9] Finding a boundary for a 3-manifold: Ann. of Math. (2) 91 (1970), 223-235. | MR 264678 | Zbl 0169.55302

B.V. Kerékjártó [10] Topologische Characterisierungen der linearen Abbildungen. Acta Litt. ac. Sci. Szeged 6 (1934), 235-262. | JFM 60.0519.02 | Zbl 0008.37202

S. Kinoshita [11] On quasi-translations in 3-space. Fund. Math. 56 (1964), 69-79. | MR 171271 | Zbl 0123.16802

S. Kinoshita [12] Notes on covering transformation groups. Proc. Amer. Soc. 19 [1968), 421-424. | MR 222871 | Zbl 0157.53704

R C. KIRBY [13] Stable homeomorphisms and the annulus conjecture. Ann. Math. 89 (1969), 575-582. | MR 242165 | Zbl 0176.22004

B. Mazur [14] A note on some contractible 4-manifolds. Ann. of Math. (2) 73 (1961), 221-228. | MR 125574 | Zbl 0127.13604

D.R. Mcmillan, Jr. [15] Cartesian products of contractible open manifolds. Bull. Amer. Math. Soc. 67 (1961) 510-514. | MR 131280 | Zbl 0116.40802

V. Poénaru [16] Les decompositions de 1'hypercube en produit topologique. Bull. Soc. Math. France 88 (1960), 113-129. | Numdam | MR 125572 | Zbl 0135.41704

L.C. Siebenmann [17] On detecting Euclidean space homotopically among topological manifolds. Inventiones math. 6 (1968), 245-261. | MR 238325 | Zbl 0169.55201

L.C. Siebenmann [18] On detecting open collars. Trans. Amer. Math. Soc. 142 (1969), 201-227. | MR 246301 | Zbl 0195.53802

L.C. Siebenmann [19] The obstruction to finding a boundary for an open manifold of dimension greater than five. Thesis (1965) Princeton University.

C.D. Sikkema, S. Kinoshita AND S.J. Lomonaco, Jr. [20] Uncountably many quasi-translations of S3. (to appear).

E. Spanier [21 ] Algebraic Topology. Mc-Graw-Hill Book Co., New York (1966). | Zbl 0145.43303

E. Sperner [22] Ueber die fixpunktfreien Abbildungen der Ebene. Abh. Math. Sem. Hamburg 10 (1934), 1-47. | JFM 60.0518.02 | Zbl 0009.18305

J.R. Stallings [23] On infinite processes leading to differentiability in the complement of a point. Differential and Combinatorial Topology. Princeton University Press, Princeton, New Jersey (1965), 245-254. | MR 180983 | Zbl 0136.44302

H. Terasaka [24] On quasi-translations in En. Proc. Japan Acad. 30 (1954), 80-84. | MR 63660 | Zbl 0057.15604

J.H.C. Whitehead [25] A certain open manifold whose group is unity. Quart. J. Math. Oxford Ser. (2) 6 (1935), 364-366. | JFM 61.0607.01 | Zbl 0013.08103